# SDR SWIA2024070300627

- Difficulty date: June 27, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N715SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10179
- Aircraft time: 49,702 hours, 32,850 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Attach Fitting
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE HSTA RT HAND TOP ATTACHMENT HAS GOUGES ON THE INNER RACE  (FILED CLOSED)   REFERENCE CP 28466355, OUT OF LIMITS GOUGES FOUND ON HSTA R/H UPPER BEARING ATTACH FITTING INNER RACE SURFACE DETERMINED TO BE MAJOR REPAIR. COMPLIED WITH REO 670-55-11-396 DATED 2024-06-30 TO CORRECT DISCREPANT INNER RACE.
